Announcement

Collapse
No announcement yet.

Tylenol

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tylenol

    Strangely, I've found out that Tylenol really irritates my dry eyes. I was taking quite a bit for a knee problem and it took me a while to figure out my eyes were worse after taking it.
    I never dreamt that a drug like Tylenol could bother me and just wanted to mention this in case anyone might be having the same problem and not realize it.

  • #2
    Yes! I took muscle relaxers a fewbweeks back and they dried me out bad-and then I took Ibuprofen and that made my eyes dry! I couldn't believe it! I read on a site that even aspirin can cause dryness in people who have dry eyes! There isn't a lot we can take w/o side effects!
    Hope you are feeling better now!
    Jenny

    Comment


    • #3
      ..............
      Last edited by savino; 02-Sep-2016, 06:04.

      Comment

      Unconfigured PHP Module

      Collapse

      Working...
      X

      Debug Information